MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNFOLDER EMERALD; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNFOLDER EMERALD; LENS, GUIDE, INTRAOCULAR
Model Number EMERALDC30
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Codes Eye Injury (1845); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an unfolder emerald cartridge has a bump in the plastic and cutting the patient's operative eye.The uneven cartridge tip was cutting the patient, the tip is uneven and not smooth.There was no medical or surgical intervention outside the standard of care required.The product was discarded.No further information provided.
 
Additional Manufacturer Narrative
Section a2: age/date of birth: unknown/not provided.Section d6a: if implanted; give date: n/a (not applicable).The cartridge is not an implantable device.Section d6b: if explanted; give date: n/a (not applicable).The cartridge is not an implantable device.(b)(6) section h3: the device was not returned for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h6: health effect - clinical code: 4581 incision enlarged.Section h6: health effect - clinical code: 4625 incision enlarged.An attempt was made to obtain missing information; however, the account did not provide the information.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
UNFOLDER EMERALD
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key19685210
Report Number3012236936-2024-000184
Device Sequence Number19636186
Product Code KYB
UDI-Device Identifier05050474530027
UDI-Public(01)05050474530027(17)240714(10)CM21691
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2024
Device Model NumberEMERALDC30
Device Catalogue NumberEMERALDC30
Device Lot NumberCM21691
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Initial Report FDA Received Date07/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite